MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812300
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00x12mm promus premier¿ drug-eluting stent was advanced for treatment.However, during the procedure, it was noted that the stent struts were broken.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the stent delivery system (sds) was returned for analysis.A visual examination of the stent found that the proximal end of the stent was damaged with stent struts lifted and pulled distally.The undamaged crimped stent outer diameter (od) was measured and the result was within maximum crimped stent profile measurement.A visual and microscopic examination found damage to the tip.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the device found multiple hypotube kinks along the full length of the catheter.This type of damage is consistent with excessive force being applied to the delivery system.A visual and tactile examination of the device found a tear at the guidewire exchange port.No other issues were identified during the product analysis.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00x12mm promus premier drug-eluting stent was advanced for treatment.However, during the procedure, it was noted that the stent struts were broken.No patient complications were reported.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6983657
Report Number2134265-2017-10631
Device Sequence Number497273
Product Code NIQ
UDI-Device Identifier08714729844679
UDI-Public08714729844679
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2018
Device Model NumberH7493952812300
Device Catalogue Number39528-1230
Device Lot Number20506894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2017
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer11/03/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1